Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2010, Article ID 541934, 18 pages
http://dx.doi.org/10.1155/2010/541934
Research Article

Eigenfunctions and Fundamental Solutions of the Fractional Two-Parameter Laplacian

Department of Pure Mathematics, Faculty of Science, University of Porto, Campo Alegre street, 687, 4169-007 Porto, Portugal

Received 5 November 2009; Accepted 22 February 2010

Academic Editor: Nak Cho

Copyright © 2010 Semyon Yakubovich. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Semyon Yakubovich, “Eigenfunctions and Fundamental Solutions of the Fractional Two-Parameter Laplacian,” International Journal of Mathematics and Mathematical Sciences, vol. 2010, Article ID 541934, 18 pages, 2010. https://doi.org/10.1155/2010/541934.